MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534370
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex biliary stent was to be implanted in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, "when the prosthesis was released, the carrier catheter failed".The device was removed, and the procedure was completed.No patient complications were reported as a result of this event.Note: this event has been deemed an mdr reportable event based on the investigation results which revealed that the guide catheter was detached.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block e1: initial reporter phone: (b)(6).Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached.H11: block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached.Block h11: an advanix- naviflex stent and delivery system were returned for analysis.Visual and microscopic examination of the returned device found the guide catheter detached and kinked, the pull wire was kinked.The stent suture hole and push catheter suture hole were torn, and the suture was detached.No other problems were noted to the stent and delivery system.Product analysis confirmed the reported event of stent failure to deploy.The guide catheter returned detached was likely due to factors encountered during the procedure.It may be that the tortuosity encountered during the procedure, the force applied and/or the technique used by the physician, limited the performance of the device and contributed to the reported event and observed problems.A labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu) / product label.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22023093
Report Number3005099803-2025-02186
Device Sequence Number9411564
Product Code FGE
UDI-Device Identifier08714729787464
UDI-Public(01)08714729787464(17)260405(10)34910297
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Model NumberM00534370
Device Catalogue NumberM00534370
Device Lot Number0034910297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown